Integrated Taxonomic Information System - Taxon Author Search Results


Publication: Brodie, Edmund D., Jr., Joseph R. Mendelson III, and Jonathan A. Campbell. 2002. Taxonomic revision of the Mexican Plethodontid salamanders of the genus Lineatriton, with the description of two new species. Herpetologica, vol. 58, no. 2. 194-204.

ITIS records citing this publication
 
 Kingdom Animalia
  Lineatriton Tanner, 1950 -- invalid -- lined salamanders
  Lineatriton lineolus (Cope, 1865) -- invalid
  Lineatriton orchileucos Brodie, Mendelson and Campbell, 2002 -- invalid
  Lineatriton orchimelas Brodie, Mendelson and Campbell, 2002 -- invalid
   

A gray bar